Follow
Alan Hoffman
Alan Hoffman
mathematician IBM
Verified email at us.ibm.com
Title
Cited by
Cited by
Year
Lower bounds for the partitioning of graphs
WE Donath, AJ Hoffman
IBM Journal of Research and Development 17 (5), 420-425, 1973
10151973
On approximate solutions of systems of linear inequalities
AJ Hoffman
Selected Papers Of Alan J Hoffman: With Commentary, 174-176, 2003
9832003
A characterization of comparability graphs and of interval graphs
PC Gilmore, AJ Hoffman
Canadian Journal of Mathematics 16, 539-548, 1964
9181964
On Moore graphs with diameters 2 and 3
AJ Hoffman, RR Singleton
IBM Journal of Research and Development 4 (5), 497-504, 1960
8191960
Integral boundary points of convex polyhedra
AJ Hoffman, JB Kruskal
50 Years of Integer Programming 1958-2008: From the Early Years to the State …, 2010
7432010
The variation of the spectrum of a normal matrix
AJ Hoffman, HW Wielandt
Selected Papers Of Alan J Hoffman: With Commentary, 118-120, 2003
5352003
Some recent applications of the theory of linear inequalities to extremal combinatorial analysis
AJ Hoffman
Selected Papers Of Alan J Hoffman: With Commentary, 244-258, 2003
3982003
Some metric inequalities in the space of matrices
K Fan, AJ Hoffman
Proceedings of the American Mathematical Society 6 (1), 111-116, 1955
3821955
On nonterminating stochastic games
AJ Hoffman, RM Karp
Management Science 12 (5), 359-370, 1966
3551966
On eigenvalues and colorings of graphs
AJ Hoffman
Selected Papers Of Alan J Hoffman: With Commentary, 407-419, 2003
3332003
A generalization of the Eckart-Young-Mirsky matrix approximation theorem
GH Golub, A Hoffman, GW Stewart
Linear Algebra and its applications 88, 317-327, 1987
2841987
On the polynomial of a graph
AJ Hoffman
The American Mathematical Monthly 70 (1), 30-36, 1963
2401963
On simple linear programming problems
AJ Hoffman
Proceedings of Symposia in Pure Mathematics 7, 317-327, 1963
2291963
Algorithms for partitioning of graphs and computer logic based on eigenvectors of connection matrices
WE Donath, AJ Hoffman
IBM Technical Disclosure Bulletin 15 (3), 938-944, 1972
2241972
On the spectral radius of (0, 1)-matrices
RA Brualdi, AJ Hoffman
Linear Algebra and its Applications 65, 133-146, 1985
2061985
Totally-balanced and greedy matrices
AJ Hoffman, AWJ Kolen, M Sakarovitch
SIAM Journal on Algebraic Discrete Methods 6 (4), 721-730, 1985
2021985
A generalization of max flow—min cut
AJ Hoffman
Mathematical Programming 6 (1), 352-359, 1974
1801974
Some properties of graphs with multiple edges
DR Fulkerson, AJ Hoffman, MH McAndrew
Canadian Journal of Mathematics 17, 166-177, 1965
1791965
On the spectral radii of topologically equivalent graphs
AJ Hoffman, JH Smith
IBM Thomas J. Watson Research Division, 1974
1741974
On balanced matrices
DR Fulkerson, AJ Hoffman, R Oppenheim
Pivoting and Extension: In honor of AW Tucker, 120-132, 1974
1731974
The system can't perform the operation now. Try again later.
Articles 1–20